# SDR 96ZZZM892

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

MCI - FLT 5034 - DURING CRUISE, SHUT DOWN NR 2 ENGINE DUE TO INCREASE OF VIBRATION ON BOTH A AND B CHANNELS.  FOUND FAN OUT OF TRIM BALANCE.  PERFORMED ENGINE TRIM BALANCE.  ENGINE OPERATION AND INDICATION THEN CHECKED NORMAL.
